# SDR SWAA2025120129202

- Difficulty date: October 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 7L, BS 296, LBL 41, WL 274.  THE DAMAGE WAS REPAIRED IAW SRM 53-00-03-2R-1, REPAIR 1, AND EA 25-153-02976 WITH AN INSPECTION PROGRAM DEFINED IN 25-153-02976-INSP.  HFEC INSPECTED AREA IAW NDTM PART 6, 51-00-00, PROCEDURE 23.  CRACK NOTED.  NO ALLOWABLE LIMIT FOUND FOR SPECIFIC LOCATION ON SRM 53-00-03-1A-1, ALLOWABLE DAMAGE 1, THEREFORE REPAIR IS NEEDED.  REPAIR PROVIDED IAW SRM IS NOT APPLICABLE DUE TO LIMITATION GIVEN SRM 53-00-03-2R-1, REPAIR 1, PAR 1.C.(2) INITIAL STRINGER ON FWD AND AFT DIRECTIONS IS LESS THEN 20'. ENGINEERING WILL BE CONTACTED TO FURTHER REPAIR INSTRUCTIONS.
